MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP

MEDLINE INDUSTRIES, LP MEDLINE; BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP
Catalog Number DYND15405
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer stated, we have had previously before and just yesterday had a urinary drainage bag leak of item dyn15405 in a procedure.
 
Additional Manufacturer Narrative
Customer stated, we have had previously before and just yesterday had a urinary drainage bag leak of item dyn15405 in a procedure.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,4L,A/R TOWER,METAL CLAMP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25113963
Report Number1417592-2026-01022
Device Sequence Number13326676
Product Code KNX
UDI-Device Identifier10080196993406
UDI-Public10080196993406
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDYND15405
Device Lot Number96925070001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown